Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

Characterizations of knots and links


Author: Wilbur Whitten
Journal: Bull. Amer. Math. Soc. 80 (1974), 1265-1270
MSC (1970): Primary 55A25, 57A10; Secondary 55A05
MathSciNet review: 0365547
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 55A25, 57A10, 55A05

Retrieve articles in all journals with MSC (1970): 55A25, 57A10, 55A05


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1974-13709-2
PII: S 0002-9904(1974)13709-2



Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia